# SDR J7SA201906127001

- Difficulty date: June 12, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N587FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20712
- Aircraft time: 2,000 hours, 1,222 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Loose
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE HAS LOOSE SCREW. RIGHT WING LEADING EDGE SCREW SECURED IAW CHALLENGER 350 SPM 20-21-00 (SMN)
